# SDR T17A20200811048

- Difficulty date: January 8, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N496TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK561
- Aircraft time: 6,172 hours, 4,880 cycles
- Engine: Pwc JT15D5D
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stiffener
- Part number: 202000194
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER TR BUCKET OUTBOARD STIFFNER IS CRACKED.  REMOVED AND REPLACED RT UPPER TR BUCKET OUTBOARD STIFFENER, IAW NORDAM CMM 78-30-07.
